# SDR DALA2020012400586

- Difficulty date: January 17, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Make and model: Boeing 767
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T310021A
- Part serial: 00365
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: T/E WEDGE DELAMINATED ON UPPER SURFACE I/B.     REPAIRED REF. 767-300 SRM 51-70-10, REF. 57-43-02-2R-1.
